# SDR CALA2024112502924

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0724) AFT CARGO COMPARTMENT TRANSITION PANELS HAVE AREAS OF CORROSION STREAMER ATTACHED. TRANSCRIBED FROM HAECO GSO NR 9284705 AFT CARGO COMPARTMENT TRANSITION PANEL STA 727-727J,REMOVED 53-00-53 & B737-800 SRM 51-10-10-02. REMOVED TRANSITION PANEL REPAIR 5, INSTALLED TRANSITION PANEL IAW B737-800 SRM 53-00-53- CORROSION FOUND TO BE OUT LIMITS, ORIGINAL MATERIAL THICKNESS FROM STA 727F + 10-767 IAW B737-800 SRM 51-40-02, FABRICATED 2R-5 & B737-800 SRM 51-40-02. REF HAECO GSO MECH V943186 0.040,MATERIAL REMOVED 0.013.REMAINING MATERIAL 0.027, TOOL NEW TRANSITIONAL PANEL IAW B737-800 SRM 53-00-53-2R-5 REPAIR INSP QC464 T8224L CAL DUE DATE 20/NOV/2024 IAW B737-800 SRM 5,INSTALLED TRANSITION PANEL SRM 53-00-53-2R-5 SDR 9926949
